{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602010176187452   Reference number:68A0004085

Invariants of nearly periodic Hamiltonian systems.

ほとんど周期的なハミルトニアン系の不変量
Author (2):
Material:
Volume:Issue: 10  Page: 2029-2038  Publication year: 1967
JST Material Number: C0032A  ISSN: 0022-2488  CODEN: JMAPAQ  Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page